# SDR CALA2025020502207

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 88,259 hours, 17,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EMERGENCY LIGHT LEN BROKEN AT SEAT 36F LIGHT ASSY REPLACEMENT CARRIED OUT AS PER AMM 33-51-10-962-105
